# SDR ASOA2015080913579

- Difficulty date: August 9, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 34,977 hours, 31,718 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Coupling
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E SUPPORT COUPLING CORRODED BETWEEN INBD & MID L/E'S MARKED.  REMOVED CORRODED RT WING L/E SUPPORT COUPLING AND INSTALLED NEW SERVICABLE RT WING L/E SUPPORT COUPLING IAW SRM 51-42-06-00 AND 51-41-00-00.  LOCATED AND DRILLED NEW SERVICABLE RT WING L/E SUPPORT COUPLING IAW SRM 51-40-11-00.
